Thanks again. As you know, I am a hypertensive but non-diabetic woman. My age now is 65 years. Every day, I am taking the following medications, Benitowa 4 mg for BP, Rozavel 5 mg, Esoz 40, and Livogen-XT. My BP generally stays in the range of 135/85 mmHg. A few days ago, as I had told you while brushing, I had a bleed but did not go to the ENT doctor. At that time, my BP was 150/95 mmHg. For two days, I had a nose bleed, but after that, my BP came down to normal. This happened at the start of this month. After this, I did not have a nosebleed. But yesterday, suddenly, in the evening, my BP rose to 160/100 mmHg. So, after taking Benitowa 4 mg, I took 1 dose of Cilacar 10 mg. Today in the morning, my BP was the same. So, I took 1 dose of Olmezest CH 40 mg to lower my BP. Today, in the evening, my BP came down to 140/91 mg. So, I did not take Benitowa 4 mg. At 12 AM night, my BP again began to rise to 149/99 mmHg. Immediately, after this, I took Benitowa 4 mg. I will wait throughout the night and see what happens in the morning. After retirement, I am going through stress and tension regarding my unmarried daughter. I do not know whether these fluctuations in BP are occurring for that or not. I am really scared regarding this fluctuation in BP. Is it something to worry about? Can this fluctuation in BP occur due to Livogen XT? I have been taking it for the last six months. Do I need to perform any medical tests now? After retirement, I am really missing my workplace. Kindly advise what I must do now regarding my fluctuations in BP. Will I become alright? Will I continue with Benitowa 4 mg? If tomorrow morning, my BP does not come down, then what must I do? I am urinating normally after taking BP medications. Can these fluctuations in BP occur because of indigestion, as I am mostly at home? You know in the last few days, my eyes have become a bit red.